# SDR CA030409010

- Difficulty date: April 8, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 8,343 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Hose
- Part number: 704A34412047
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INITIAL INSTALLATION OF HYDRAULIC HOSE (TAIL ROTOR CONTROL SERVO) THE FLARE FITTING SPLIT ALONG LENGTH OF FLARE NUT/FERRULE (ONE PIECE).  HOSE RETURNED TO MFG FOR WARRANTY REPLACEMENT.
